I tried lexapro but didn't relieve any anxiety. I take klonopin every 3 days (so I don't get addicted) but only helps short term.
So sorry to be contradictory of other people, but as a special education teacher to students who have SAD, the best thing that ever helped them was therapy. They were put on all sorts of medication, but until they had a good therapist who helped "walk them through" their fears, they couldn't be cured. I suggest that you call a University Hospital near you, and find out if they have some program for SAD. I think not only is that you best bet, but a CURE for a difficult disease.
Best of luck to you!!
I suffer from social anxiety also..I tried Zoloft for a week..and Paxil for a week..the Zoloft made me a nervous wreck,,paxil flattened out my mood
I used to take trazodone 150mg a night... made me sleep well but be spaced out the next day..still take 25mg a night for sleep
I take Serzone/nefazodone 150mg twice a day plus xanax 1mg twice a day down from 1mg 3 times a day..point being even if you take xanax for a long time do not need to keep taking more and more..like with valium
Have also been on buspar just thinking and have read people that are high strung..like myself and maybe you..do better on low dose ssris or milder meds... just my laymans opinion..but think you would do better on a low dose of clonazepam every day... if you take a 0.25 or 0.5 mg dose a day... you might develop a slght addiction,,but if it impvoves your life... My shrink congradulated me on only taking 3mg a day of xanax and was pleased when I cut down to 2mg a day... told me he did not treat people taking the 2mg bars 3 x a day for a 6mg dose. just saying, I do not know your dose of lexapro but SSRi's can key high strung people up at regular or high doses..may work better at lower doses i do not know if this made you more anxious or flattened your affect..ie, stopped feeling sad,,but stopped feeling pleasure... I hope not
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2012 • 5 answers
Posted 19 Aug 2012 • 1 answer
Posted 11 Jan 2014 • 3 answers
Posted 20 Aug 2015 • 3 answers
Posted 14 Dec 2015 • 5 answers